# SDR IPXA2025031446915

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,164 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR FWR CARGO CEILING-STRUCTURE FWD OF AFT FLOOD LAMP -DAMAGED- NUTPLATE RIPPED OUT -HOLE SIZE IS .375 AND JAGGED EDGES.ACCOMPLISHED STEPS 1-7 OF EO-93152-REQ1
